# SDR SIMA20130124008

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 25,464 hours, 22,073 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Position
- Location: Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOR FLIGHT 3342 THE CREW REPORTED THE CAPTAIN’S WINDSHILD WIPER WOULD NOT MOVE WHEN TURNED TO LOW OR HIGHT COULD HEAR MOTOR RUNNING SMELLED MOTOR BURNING PULLED C/B 6-15 WIPER MOTOR WOULD NOT TURN OFF WHEN SLECTED TO OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPOSITION WIPER ARM OFF OF WIPER STOP.  PERFORMED OPERATIONAL CHECK IAW AMM 30-41-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
